# SDR ASAA0480121

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND LEFT INTERCOSTAL IS CORRODED ON FLANGE AT FS 788.  REPLACED INTERCOSTAL PER SRM 51-30-2.  (M)
